# SDR 05FDEA01979

- Difficulty date: July 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT STA 2007 LBL 59 SUPPORT BRACKET ATTACHED TO BULKHEAD FOUND CORRODED.  DISPREPANT SUPPORT BRACKET REMOVED. NEW SUPPORT BRACKET   REWORKED FROM   S2272071X7075T6511 AS PER DRAWING NJC6040. NEW SUPPORT PAINTED, PART MARKED AND   INSTALLED   AS PER SRM 51-22-01 VOL II. CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
